# SDR SWAA2022010447795

- Difficulty date: November 26, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT STUD FRAME LOCATED BTW STRG8R AND STRG9R AT STATION 294.5 AT FWD GALLEY AREA (1 EA) ; 2021-536633. / [01] REPLACED STUD FRAME AND FASTENERS LOCATED BTW STRG8R AND STRG9R AT STATION 294.5 AT FWD GALLEY AREA (1 EA) I.A.W B737-700 SRM 51-40-02 AND DWG:141A8370 SHEET:10 REV:D AND DWG:141A8350 SHEET:15 REV:A.SEE INDIVIDUAL SIGN OFFS BELOW; [02] REPLACED STUD FRAME AND FASTENERS LOCATED BTW STRG8R AND STRG9R AT STATION 294.5 AT FWD GALLEY AREA (1 EA) I.A.W B737-700 SRM 51-40-02 AND DWG:141A8370 SHEET:10 REV:D AND DWG:141A8350 SHEET:15 REV:A.SEE INDIVIDUAL SIGN OFFS BELOW.. RII ITEM
